MathSciNet Relay Station
MathSciNet bibliographic data
MR844039 (87i:65035) 65F05 (15A57)
Ahac, Alan A.; Olesky, D. D. A stable method for the $LU$ factorization of $M$-matrices. SIAM J. Algebraic Discrete Methods 7 (1986), no. 3, 368–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement